# SDR QXEA200500296

- Difficulty date: February 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 15,340 hours, 22,085 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: AV24B1319D3
- Condition: Leaking
- Location: Refueling Sys
- Part time: 15,340 hours, 22,085 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAINTENANCE FOUND THE SINGLE POINT REFUELING VALVE ADAPTER ASSEMBLY LEAKING AND REPLACED SAME.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
